# SDR USAA2010061591122

- Difficulty date: June 14, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 31,087 hours, 13,685 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Line
- Part number: 3380250030
- Part serial: 3136
- Condition: Broken
- Location: Zone 400
- Part time: 31,710 hours, 14,336 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1437 - ENGINE 1 REVERSER FAULT IMMEDIATELY AFTER LIFTOFF.  CREW DIVERTED TO PHL FOR MAINTENANCE AND DECLARED AN EMERGENCY FOR LANDING - AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LANDING GEAR CONTROL INTERFACE UNIT BAD PER THE POST FLIGHT REPORT.  REMOVED AND REPLACED LGCIU IAW AIRBUS MAINTENANCE MANUAL 32-69-00-05.  ON A SUBSEQUENT FLIGHT, SAME DAY, NR 1543 CLT-SEA, AIRCRAFT EXPERIENCED ANOTHER ENGINE 1 REVERSER FAULT IMMEDIATELY AFTER LIFTOFF.  MX FOUND PS12 SENSE LINE BROKEN AT 12 O'CLOCK POSITION.  R & R PS12 SENSE LINE IAW MM 72-23-00.  PERFORMED POWER ASSURANCE RUN - ALL ENGINE PARAMETERS NORMAL.
